Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 152, NWS Norman, OK

April 15, 20126 counties in Oklahoma; 5 counties in Texas

NWS Norman, OK issued this severe thunderstorm warning at Apr 15, 2012, 2:44 AM CDT for 6 counties in Oklahoma; 5 counties in Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2012, 2:44 AM CDT (07:44 UTC)
Expired
Apr 15, 2012, 3:29 AM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Comanche County, OK, Cotton County, OK, Grady County, OK, Jefferson County, OK, Stephens County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 64 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 10:29 PM CDTSevere Thunderstorm WatchSPC6 hr
Apr 15, 1:37 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 7.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1944 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 316 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1944 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
894 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
316 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
3.7
Supercell composite
22.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

632 
WUUS54 KOUN 150744
SVROUN
OKC031-033-051-067-137-141-TXC009-023-077-485-487-150845-
/O.NEW.KOUN.SV.W.0152.120415T0744Z-120415T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
244 AM CDT SUN APR 15 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ARCHER COUNTY IN NORTH CENTRAL TEXAS...
  BAYLOR COUNTY IN NORTH CENTRAL TEXAS...
  CLAY COUNTY IN NORTH CENTRAL TEXAS...
  COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
  COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
  EXTREME SOUTHWESTERN GRADY COUNTY IN SOUTH CENTRAL OKLAHOMA...
  EXTREME NORTHWESTERN JEFFERSON COUNTY IN SOUTH CENTRAL OKLAHOMA...
  STEPHENS COUNTY IN SOUTH CENTRAL OKLAHOMA...
  TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
  WICHITA COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN WILBARGER COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 345 AM CDT

* AT 240 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
  IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM 45 MILES SOUTHWEST OF CACHE TO ELECTRA TO 8 MILES 
  SOUTH OF BOMARTON...MOVING EAST AT 45 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  WICHITA FALLS...LAWTON...DUNCAN...BURKBURNETT...SEYMOUR...
  SHEPPARD AFB...IOWA PARK...MARLOW...HENRIETTA...ELECTRA...
  WALTERS...CACHE...ARCHER CITY...HOLLIDAY...TEMPLE...GRANDFIELD...
  GERONIMO...PETROLIA...
  EMPIRE CITY AND BYERS. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3340 9945 3404 9901 3479 9874 3473 9785
      3347 9826 3347 9842 3340 9843
TIME...MOT...LOC 0740Z 284DEG 39KT 3470 9871 3403 9895 3338 9938 

$$

WR
2 follow-up statements
826 
WWUS54 KOUN 150816
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
316 AM CDT SUN APR 15 2012

TXC487-150855-
/O.CAN.KOUN.SV.W.0152.000000T0000Z-120415T0845Z/
WILBARGER TX-
316 AM CDT SUN APR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILBARGER 
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS
WEAKENED. THE WARNING HAS BEEN CANCELLED.

LAT...LON 3340 9878 3349 9905 3397 9874 3478 9857
      3473 9785 3359 9822 3348 9830 3347 9842
      3340 9845
TIME...MOT...LOC 0815Z 283DEG 39KT 3466 9834 3394 9854 3354 9894 

$$

OKC031-033-051-067-137-141-TXC009-023-077-485-150845-
/O.CON.KOUN.SV.W.0152.000000T0000Z-120415T0845Z/
TILLMAN OK-COMANCHE OK-GRADY OK-COTTON OK-STEPHENS OK-JEFFERSON OK-
CLAY TX-BAYLOR TX-ARCHER TX-WICHITA TX-
316 AM CDT SUN APR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM 
CDT FOR EXTREME SOUTHEASTERN TILLMAN...COMANCHE...EXTREME 
SOUTHWESTERN GRADY...COTTON...STEPHENS...EXTREME NORTHWESTERN 
JEFFERSON...CLAY...EXTREME SOUTHEASTERN BAYLOR...ARCHER AND 
WICHITA COUNTIES...

AT 312 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM LAWTON TO WICHITA FALLS TO MEGARGEL...MOVING EAST AT 45 MPH. 

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...LAWTON...DUNCAN...BURKBURNETT...SHEPPARD AFB...
IOWA PARK...MARLOW...HENRIETTA...WALTERS...ARCHER CITY...HOLLIDAY...
COMANCHE...TEMPLE...GRANDFIELD...GERONIMO...PETROLIA...EMPIRE CITY...
BYERS...RANDLETT AND SCOTLAND. 

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 0 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3340 9878 3349 9905 3397 9874 3478 9857
      3473 9785 3359 9822 3348 9830 3347 9842
      3340 9845
TIME...MOT...LOC 0812Z 283DEG 39KT 3466 9834 3394 9854 3354 9894 

$$

WR
357 
WWUS54 KOUN 150829
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
329 AM CDT SUN APR 15 2012

OKC031-137-051-141-067-033-TXC077-485-009-023-150855-
/O.CAN.KOUN.SV.W.0152.000000T0000Z-120415T0845Z/
TILLMAN OK-COMANCHE OK-GRADY OK-COTTON OK-STEPHENS OK-JEFFERSON OK-
CLAY TX-BAYLOR TX-ARCHER TX-WICHITA TX-
329 AM CDT SUN APR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN 
TILLMAN...COMANCHE...EXTREME SOUTHWESTERN GRADY...COTTON...
STEPHENS...EXTREME NORTHWESTERN JEFFERSON...CLAY...EXTREME 
SOUTHEASTERN BAYLOR...ARCHER AND WICHITA COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD WEAKENED...AND 
WAS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED.  
HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3340 9878 3349 9905 3397 9874 3478 9857
      3473 9785 3359 9822 3348 9830 3347 9842
      3340 9845
TIME...MOT...LOC 0828Z 284DEG 39KT 3466 9834 3394 9854 3354 9894 

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:23 AM CDT, 21 minutes earlier.

Area forecast discussion, Apr 15, 2:23 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
223 AM CDT SUN APR 15 2012

.DISCUSSION...
THE MAIN CONCERN IS SEVERE THUNDERSTORMS EARLY THIS
MORNING.

LINE OF STORMS MOVING ACROSS WEST OKLAHOMA AND WESTERN
NORTH TEXAS HAS BEEN WEAKENING AND BECOMING MORE
OUTFLOW DOMINATED OVER THE PAST HOUR OR SO. THE MAIN
HAZARD WITH THE LINE IS ISOLATED DAMAGING WIND GUSTS
OF 60 MPH OR GREATER. HAIL UP TO THE SIZE OF HALF DOLLARS
ARE POSSIBLE AS WELL. RAINFALL WILL AVERAGE AROUND ONE HALF
INCH IN MOST LOCATIONS...THOUGH WOULD NOT BE SURPRISED IF
SOME AREAS RECEIVED UP TO 2 INCHES. THINK THE TORNADO
POTENTIAL IS NOW VERY LOW DUE TO COLDER AIR UNDERCUTTING
INFLOW INTO THE STORMS. THE LINE WILL CONTINUE TO PUSH EAST
AND EXIT SOUTHEAST OKLAHOMA SOMETIME BETWEEN 8 AM AND
NOON CDT TODAY.

KEPT WIND ADVISORY ALONG AND EAST OF THE LINE OF
STORMS THROUGH 7 AM CDT AS GRADIENT WINDS REMAIN QUITE
STRONG AHEAD OF THE LINE.

DID NOT ISSUE ANOTHER WIND ADVISORY FOR LATER TODAY...
THOUGH WILL BE QUITE BREEZY TO WINDY...ESPECIALLY OVER
NORTHWEST OKLAHOMA WHERE WINDS MAY BE CLOSE TO 30 MPH
SUSTAINED AND GUSTS MAY BE NEAR 40 MPH.

MUCH DRIER AIR AND QUICK CLEARING CAN BE EXPECTED
LATE THIS MORNING INTO EARLY AFTERNOON.

BEYOND TODAY...DID NOT MAKE ANY SIGNIFICANT CHANGES
TO THE PREVIOUS FORECAST.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  75  48  72  50 /  10   0   0  10
HOBART OK         75  44  72  45 /   0   0   0  10
WICHITA FALLS TX  77  47  75  46 /  10   0   0   0
GAGE OK           70  40  72  44 /   0  10   0  10
PONCA CITY OK     73  44  73  46 /  10  10   0  10
DURANT OK         76  51  73  53 /  70   0  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR OKZ005>008-010>013-
     015>020-022>032-035>047-050-051.

TX...WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR TXZ083-085-086-090.

&&

23/17
Hazardous weather outlook, Apr 14, 10:02 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1002 PM CDT SAT APR 14 2012

OKZ004>048-050>052-TXZ083>090-151000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1002 PM CDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THE HIGHEST RISK OF SEVERE THUNDERSTORMS CONTINUES THROUGH 2 AM CDT
TONIGHT ACROSS FAR NORTHERN OKLAHOMA. LESSER RISKS EXIST ACROSS THE
REMAINDER OF OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS TONIGHT.

LOCATION...
THE HIGHEST RISK AREA COVERS LOCATIONS MAINLY NORTH OF A GAGE TO
PONCA CITY LINE INCLUDING WOODWARD...ALVA...AND ENID.

LESSER RISKS COVER THE REST OF OKLAHOMA AND WESTERN NORTH TEXAS.

TIMING...
SEVERE STORMS WILL DEVELOP AND MOVE INTO FAR WESTERN OKLAHOMA AND
FAR WESTERN NORTH TEXAS BY 1 AM CDT...THEN MOVE EAST...REACHING THE
LAWTON AND WICHITA FALLS AREAS BETWEEN 1 AND 3 AM...AND THE OKLAHOMA
CITY METRO AREA BETWEEN 2 AND 4 AM CDT...THEN SOUTHEAST OKLAHOMA BY
8 AM CDT.

THE DURATION OF SEVERE WEATHER IS EXPECTED TO BE ONE TO TWO HOURS
WITH THE THREAT DIMINISHING AFTERWARDS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
NWS NORMAN COUNTY WARNING AREA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS THROUGH EARLY SUNDAY MORNING.

DISCUSSION...
A COLD FRONT WILL MERGE AND OVERTAKE THE DRYLINE BY MIDNIGHT CDT
TONIGHT. THIS WILL CAUSE A SEVERE SQUALL LINE OF STORMS TO DEVELOP
ACROSS FAR WESTERN OKLAHOMA AND FAR WESTERN NORTH TEXAS. THIS LINE
OF STORMS WILL MOVE EAST DURING THE OVERNIGHT HOURS.

THE PRIMARY THREATS WITH THE SQUALL LINE WILL BE DAMAGING
STRAIGHT-LINE WINDS UP TO 80 MPH AND GOLF BALL SIZE HAIL.
A FEW TORNADOES MAY OCCUR AS WELL.

PREPARE NOW FOR THREATENING WEATHER CONDITIONS. ENSURE STORM
SHELTERS AND SAFE ROOMS ARE READY IN THE EVENT YOU MUST TAKE
COVER TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY APR 15.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
STRONG SOUTH WINDS OF 30 MPH OR GREATER WITH FREQUENT GUSTS
OVER 40 MPH CAN BE EXPECTED THROUGH 1 AM CDT TONIGHT. WINDS THIS
STRONG CAN TOSS LIGHT WEIGHT OBJECTS AROUND AND MAKE TRAVEL
DIFFICULT FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
STRONG AND SEVERE THUNDERSTORMS ARE EXPECTED TO EXIT FAR SOUTHEAST
OKLAHOMA AROUND DAYBREAK SUNDAY. THERE IS ANOTHER CHANCE FOR
THUNDERSTORMS NEXT FRIDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY MORNING.

MBS

In the hours before

Special weather statement, Apr 14, 11:19 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT SAT APR 14 2012

OKZ006-011-015-016-021-022-034-150515-
GREER OK-CUSTER OK-DEWEY OK-WASHITA OK-MAJOR OK-ALFALFA OK-
BECKHAM OK-
1119 PM CDT SAT APR 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL GREER...CUSTER...
DEWEY...NORTHWESTERN WASHITA...SOUTHWESTERN MAJOR...ALFALFA AND
BECKHAM COUNTIES UNTIL 1215 AM CDT...

AT 1116 PM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 8 MILES NORTHWEST OF FREEDOM TO 7 MILES NORTHWEST OF QUAIL...
MOVING EAST AT 50 MPH.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...
LARGE HAIL IS EXPECTED WHEN THE STORMS ARRIVE.

LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...CHEROKEE...ERICK...SEILING...CANUTE...CARMEN...
TALOGA...BUTLER...CARTER...ALINE...BURLINGTON...FOSS...WILLOW...
PUTNAM...BYRON...AMORITA...LAMBERT...FOSS RESERVOIR AND DRIFTWOOD.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.

LAT...LON 3698 9811 3504 9945 3503 9999 3524 9990
      3546 9936 3578 9927 3605 9929 3613 9895
      3630 9887 3640 9853 3649 9849 3697 9850
TIME...MOT...LOC 0416Z 254DEG 45KT 3688 9918 3498 10050

WR
Special weather statement, Apr 15, 12:06 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1206 AM CDT SUN APR 15 2012

OKZ036-TXZ083-084-087-150530-
JACKSON OK-HARDEMAN TX-FOARD TX-KNOX TX-
1206 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JACKSON...
HARDEMAN...FOARD AND KNOX COUNTIES UNTIL 1230 AM CDT...

AT 1202 AM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF CHILDRESS TO LAKE ALAN HENRY...MOVING
EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
QUANAH...CROWELL...CHILLICOTHE...MEDICINE MOUND...BENJAMIN...
GOODLETT...MARGARET...THALIA...GILLILAND...RHINELAND...TRUSCOTT...
VERA AND COPPERS BREAK STATE PARK.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.

LAT...LON 3454 9998 3439 9950 3350 9954 3346 9999
TIME...MOT...LOC 0502Z 258DEG 29KT 3451 10030 3312 10099

WR
Local storm report, Apr 15, 12:39 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1239 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TORNADO          WOODWARD                36.43N 99.39W
04/15/2012                   WOODWARD           OK   BROADCAST MEDIA

            MULTIPLE REORTS OF STRUCTURAL DAMAGE

&&

DW
Local storm report, Apr 15, 12:56 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1256 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     TORNADO          WOODWARD                36.43N 99.39W
04/15/2012                   WOODWARD           OK   BROADCAST MEDIA

            MULTIPLE REPORTS OF STRUCTURAL DAMAGE

&&

DW
Special weather statement, Apr 15, 1:29 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
129 AM CDT SUN APR 15 2012

OKZ017-018-023-024-037-038-TXZ085-086-088-150730-
BLAINE OK-KINGFISHER OK-CADDO OK-TILLMAN OK-CANADIAN OK-COMANCHE OK-
BAYLOR TX-WICHITA TX-WILBARGER TX-
129 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR BLAINE...KINGFISHER...CADDO...
TILLMAN...CANADIAN...COMANCHE...BAYLOR...NORTHWESTERN WICHITA AND
SOUTHEASTERN WILBARGER COUNTIES UNTIL 230 AM CDT...

AT 125 AM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM OAKWOOD TO TRUSCOTT...
MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...WATONGA...ELECTRA...CACHE...HINTON...HENNESSEY...GEARY...
OKEENE...BINGER...FORT COBB...CALUMET...CHATTANOOGA...INDIAHOMA...
MEDICINE PARK...DOVER...HITCHCOCK...LOOKEBA...GREENFIELD...
BRIDGEPORT AND LOYAL.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.

LAT...LON 3353 9931 3413 9891 3435 9901 3506 9852
      3613 9856 3614 9782 3350 9908
TIME...MOT...LOC 0625Z 272DEG 33KT 3604 9875 3367 9986

WR
Special weather statement, Apr 15, 2:37 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
237 AM CDT SUN APR 15 2012

OKZ020-026-028>030-150845-
LINCOLN OK-PAYNE OK-MCCLAIN OK-CLEVELAND OK-POTTAWATOMIE OK-
237 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN...PAYNE...MCCLAIN...
CLEVELAND AND POTTAWATOMIE COUNTIES UNTIL 345 AM CDT...

AT 235 AM CDT...SEVERE THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM CALUMET TO MEERS...MOVING EAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH...

LOCATIONS IMPACTED INCLUDE...
STILLWATER...SHAWNEE...TECUMSEH...PURCELL...SLAUGHTERVILLE...
MCLOUD...CHANDLER...PERKINS...LEXINGTON...PINK...MEEKER...WAYNE...
CARNEY...TRYON...RIPLEY...WANETTE...AGRA...TRIBBEY...WARWICK AND
ETOWAH.

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A
WARNING IS ISSUED OR IF STORMS THREATEN YOU.

LAT...LON 3489 9698 3487 9762 3530 9716 3571 9705
      3589 9714 3594 9714 3595 9717 3612 9727
      3612 9679
TIME...MOT...LOC 0735Z 261DEG 37KT 3561 9819 3476 9864

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 7:06 PM CDTTornado WarningOUNAlfalfa, Woods54 min
Apr 14, 7:09 PM CDTTornado WarningOUNMajor, Woods36 min
Apr 14, 7:35 PM CDTTornado WarningOUNAlfalfa, Woods40 min
Apr 14, 8:07 PM CDTTornado WarningOUNAlfalfa38 min
Apr 14, 10:35 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward40 min
Apr 14, 10:56 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward49 min
Apr 14, 11:13 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward62 min
Apr 14, 11:19 PM CDTSpecial Weather StatementOUNAlfalfa, Beckham, Dewey56 min
Apr 14, 11:41 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 3 more64 min
Apr 14, 11:53 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward37 min
Apr 15, 12:00 AM CDTTornado WarningOUNEllis, Harper, Woodward30 min
Apr 15, 12:03 AM CDTTornado WarningOUNBeckham, Roger Mills27 min
Apr 15, 12:16 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Ellis, Harper, Major, Woods, Woodward59 min
Apr 15, 12:16 AM CDTTornado WarningOUNEllis, Harper, Woodward29 min
Apr 15, 12:33 AM CDTTornado WarningOUNCuster, Dewey, Roger Mills42 min
Apr 15, 12:39 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 5 more66 min
Apr 15, 12:42 AM CDTTornado WarningOUNHarper, Woods, Woodward33 min
Apr 15, 1:15 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Grant, Major, Woods, Woodward60 min
Apr 15, 1:29 AM CDTSpecial Weather StatementOUNBlaine, Caddo, Kingfisher, Tillman61 min
Apr 15, 1:36 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Comanche, Custer, Dewey and 3 more54 min
Apr 15, 1:41 AM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman64 min
Apr 15, 2:34 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 3 more56 min
Apr 15, 2:37 AM CDTSpecial Weather StatementOUNLincoln, McClain, Payne, Pottawatomie68 min
Apr 15, 3:06 AM CDTSpecial Weather StatementOUNKay, Noble24 min
Apr 15, 3:36 AM CDTSpecial Weather StatementOUNGrady, Kay, Logan, McClain, Noble, Oklahoma and 1 more54 min
Apr 15, 3:40 AM CDTSpecial Weather StatementOUNJefferson, Stephens65 min
Apr 15, 4:35 AM CDTSpecial Weather StatementOUNCleveland, Garvin, Lincoln, Payne, Pottawatomie, Seminole55 min
Apr 15, 4:37 AM CDTSpecial Weather StatementOUNCarter, Garvin, Johnston, Love, Marshall, Murray and 1 more53 min
Apr 15, 5:36 AM CDTSpecial Weather StatementOUNCoal, Hughes, Pontotoc, Seminole54 min
Apr 15, 6:52 AM CDTSpecial Weather StatementOUNAtoka, Coal, Hughes23 min
Apr 15, 7:53 AM CDTSevere Thunderstorm WarningOUNBryan52 min
Apr 15, 8:27 AM CDTSevere Thunderstorm WarningOUNAtoka48 min
Apr 15, 9:03 AM CDTSpecial Weather StatementOUNBryan27 min
Apr 15, 9:34 AM CDTSpecial Weather StatementOUNAtoka26 min
Apr 15, 11:00 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more6 hr
Apr 15, 12:06 AM CDTSpecial Weather StatementOUNFoard, Hardeman, Knox24 min
Apr 15, 4:56 AM CDTSpecial Weather StatementOUNArcher49 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.